# SDR QXEA2017013000825

- Difficulty date: January 23, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 37,499 hours, 39,186 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EXHAUST DUCT HAD 1 EA TIE BAR MOUNT CRACKED. WELDED RT FWD EXHAUST DUCT TIE BAR MOUNT USING .025" FILLER METAL WITH TITANIUM WELD ROD PER SRM 54-45-25 REPAIR-26 PG 202 STEP 7(C,D,E AND F). TRIMMED AWAY CRACKED AREA OF RT FWD EXHAUST DUCT TIE BAR MOUNT PER SRM 54-45-25 REPAIR-26 PAGE 202 STEP 7(A). INSP REF NDTM 51-00-01-230-801. NO DEFECTS NOTED BEYOND TRIM-OUT. PT INSP REF NDTM 51-00-01-230-801. NO DEFECTS NOTED IN WELDED AREAS.
